# SDR UPS98827613

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 280-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK E HAS CORROSION STA 280 TO STA 520.  REMOVED CORROSION FOUND OUT OF LIMITS IAW DC8 SRM 53-2-3 MAT ID IAW DC8 SRM 53-2-3 AND SPLICES IAW DC8 SRM 53-7-3.  LOCATED, DRILLED NEW SEAT TRACK AND SPLICES IAW DC8 SRM 53-2-3 & 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAT TRACK AND SPLICES IAW DC8 SRM 53 -2-3 AND 51-3-0.
